Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 140, NWS Dodge City, KS

May 27, 2016Ellis County, Ness County, Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2016, 8:04 PM CDT for Ellis County, Ness County, Rush County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 8:04 PM CDT (01:04 UTC)
Expired
May 27, 2016, 8:40 PM CDT
In force
36 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2763 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS53 KDDC 280104
SVRDDC
KSC051-135-165-280200-
/O.NEW.KDDC.SV.W.0140.160528T0104Z-160528T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF SCHOENCHEN...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LA CROSSE...SCHOENCHEN...MCCRACKEN...LIEBENTHAL...ANTONINO...PFEIFER AND
  HARGRAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 9952 3872 9914 3850 9934 3860 9964
TIME...MOT...LOC 0103Z 201DEG 20KT 3868 9944 

HAIL...1.25IN
WIND...60MPH

$$

TURNER
4 follow-up statements
816 
WWUS53 KDDC 280114
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT FRI MAY 27 2016

KSC135-280123-
/O.CAN.KDDC.SV.W.0140.000000T0000Z-160528T0200Z/
NESS KS-

814 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NESS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3886 9952 3872 9914 3850 9934 3861 9959
      3868 9959
TIME...MOT...LOC 0113Z 201DEG 20KT 3874 9941 

$$

KSC051-165-280200-
/O.CON.KDDC.SV.W.0140.000000T0000Z-160528T0200Z/
RUSH KS-ELLIS KS-
814 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN RUSH AND SOUTHWESTERN ELLIS COUNTIES...

AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ANTONINO...MOVING NORTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND UP TO HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SCHOENCHEN...LIEBENTHAL...ANTONINO...PFEIFER AND HARGRAVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 9952 3872 9914 3850 9934 3861 9959
      3868 9959
TIME...MOT...LOC 0113Z 201DEG 20KT 3874 9941 

HAIL...1.25IN
WIND...60MPH

$$

TURNER
787 
WWUS53 KDDC 280125
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT FRI MAY 27 2016

KSC051-165-280200-
/O.CON.KDDC.SV.W.0140.000000T0000Z-160528T0200Z/
RUSH KS-ELLIS KS-
825 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN RUSH AND SOUTHWESTERN ELLIS COUNTIES...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIEBENTHAL...
MOVING NORTHEAST AT 20 MPH. 

HAZARD...60 MPH WIND GUSTS AND UP TO QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCHOENCHEN...LIEBENTHAL...ANTONINO AND PFEIFER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 9952 3872 9914 3856 9929 3863 9951
      3868 9959
TIME...MOT...LOC 0124Z 301DEG 29KT 3864 9928 

HAIL...1.00IN
WIND...60MPH

$$

TURNER
341 
WWUS53 KDDC 280134
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT FRI MAY 27 2016

KSC051-165-280200-
/O.CON.KDDC.SV.W.0140.000000T0000Z-160528T0200Z/
RUSH KS-ELLIS KS-
834 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTH CENTRAL RUSH AND SOUTHWESTERN ELLIS COUNTIES...

AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LIEBENTHAL...MOVING NORTHEAST AT 25 MPH.

HAZARD...UP TO QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES AND VEGETATION IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SCHOENCHEN...LIEBENTHAL...ANTONINO AND PFEIFER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 9952 3872 9914 3860 9927 3864 9931
      3872 9937
TIME...MOT...LOC 0133Z 201DEG 20KT 3869 9926 

HAIL...1.00IN
WIND...<50MPH

$$

TURNER
652 
WWUS53 KDDC 280140
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT FRI MAY 27 2016

KSC051-165-280149-
/O.CAN.KDDC.SV.W.0140.000000T0000Z-160528T0200Z/
RUSH KS-ELLIS KS-
840 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUSH AND
SOUTHWESTERN ELLIS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS. HALF INCH HAIL IS STILL POSSIBLE. TEH SEVERE
THUNDERSTORM WARNING IS CANCELLED. 

LAT...LON 3886 9952 3872 9914 3860 9927 3864 9931
      3872 9937
TIME...MOT...LOC 0138Z 201DEG 20KT 3873 9924 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:50 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 27, 5:50 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
550 PM CDT FRI MAY 27 2016

...updated aviation...

.SHORT TERM...(This evening through Saturday)
Issued at 258 PM CDT Fri May 27 2016

Immediate concern is the areal coverage and intensity of
convection the remainder of the afternoon into early evening. A
relatively cold upper low was moving into west central Kansas this
afternoon. It has developed a negative tilt as a speed max punches
around the southern periphery. Lightning has increased
dramatically under the cold pool across east central Colorado.
Farther east, the westerly boundary layer surge had moved into
my southeast counties. Across my northern counties an easterly
flow has developed with increasing theta-e air. With the cold
system moving east the likelihood of severe will continue into
the early evening hours.

Saturday should be a down day with the upper system far removed.

.LONG TERM...(Saturday night through Friday)
Issued at 258 PM CDT Fri May 27 2016

The upper flow becomes favorable again late in the weekend with
lowering heights again across the southwest. Deep boundary layer
moisture will be moving back into the high plains during the early
part of the period. All the deterministic models due indicate at
least a weak s/wv trough moving out late Sunday and these models
generate an MCS looking signal.

Additional chances for convection will exist until later in the
week as it appears a strong s/wv trough drops southeast out of the
northern branch of the westerlies. This should bring a fairly
strong cool front south into western Kansas by Wednesday. Details
beyond mid-week are uncertain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 600 PM CDT Fri May 27 2016

VFR is expected through the TAF period. Have CB/TS for KDDC
based off radar for the first few hours. Convection should
be north of KGCK/KHYS. There will be a bkn080 deck. Winds will be
southwesterly and eventually become W/NW 5-10 kt by morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  80  58  82 /  40  10  10  50
GCK  51  81  56  83 /  40  10  10  30
EHA  51  81  54  84 /  10  10  10  30
LBL  53  81  57  84 /  10  10  10  40
HYS  55  77  57  81 /  40  10  10  30
P28  58  81  62  82 /  40  10  10  40

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...07
AVIATION...Sugden
Hazardous weather outlook, May 27, 4:20 AM CDT, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
420 AM CDT FRI MAY 27 2016

KSZ030-031-043>046-061>066-074>081-084>090-280930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
420 AM CDT FRI MAY 27 2016 /320 AM MDT FRI MAY 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...

A CHANCE OF THUNDERSTORMS IS POSSIBLE THIS AFTERNOON INTO THIS
EVENING. A FEW STORMS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS MAY
BECOME SEVERE WITH HAIL UP TO GOLF BALLS AND WINDS OVER 60 MPH
BEING THE MAIN CONCERN. AN ISOLATED TORNADO CAN NOT BE RULED OUT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED FOG RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DISCUSSION...

CHANCES OF THUNDERSTORMS EXISTS SUNDAY THROUGH WEDNESDAY. IT IS
TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE SEVERE.

HAZARDS WEATHER RISK...

  SATURDAY...
  NO HAZARDS.

  SUNDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  MONDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 27, 6:35 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TORNADO          2 E RANSOM              38.64N 99.89W
05/27/2016                   NESS               KS   STORM CHASER

&&
Local storm report, May 27, 6:36 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TORNADO          2 E RANSOM              38.64N 99.89W
05/27/2016                   NESS               KS   LAW ENFORCEMENT

&&
Local storm report, May 27, 6:43 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             5 N ALAMOTA             38.51N 100.31W
05/27/2016  M1.00 INCH       LANE               KS   STORM CHASER

&&
Local storm report, May 27, 6:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
644 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TORNADO          4 ESE RANSOM            38.61N 99.86W
05/27/2016                   NESS               KS   TRAINED SPOTTER

&&

LEE
Special weather statement, May 27, 7:52 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT FRI MAY 27 2016

KSZ031-045-046-280130-
ELLIS KS-RUSH KS-NESS KS-
752 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSH...SOUTHEASTERN
ELLIS AND NORTHEASTERN NESS COUNTIES UNTIL 830 PM CDT...

AT 750 PM CDT...DOPPLER RADAR WAS SCATTERED THUNDERSTORMS MOVING
NORTH AT 20 MPH.

HAIL TO THE SIZE OF NICKELS IS LIKELY FROM THE STRONGEST STORMS.
LOCALLY HEAVY RAIN WILL CAUSE PONDING ON ROADWAYS. FREQUENT
LIGHTNING WILL REMAIN COMMON THROUGH 830 PM.

LOCATIONS IMPACTED INCLUDE...
HAYS...LA CROSSE...VICTORIA...SCHOENCHEN...MCCRACKEN...LIEBENTHAL...
ALEXANDER...MUNJOR...TOULON...ANTONINO...LORETTA...NEKOMA...PFEIFER AND
HARGRAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3882 9904 3870 9904 3835 9951 3853 9982
      3885 9938 3888 9922
TIME...MOT...LOC 0050Z 192DEG 17KT 3859 9947

TURNER
Special weather statement, May 27, 7:52 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT FRI MAY 27 2016

KSZ031-045-046-280130-
ELLIS KS-RUSH KS-NESS KS-
752 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSH...SOUTHEASTERN
ELLIS AND NORTHEASTERN NESS COUNTIES UNTIL 830 PM CDT...

AT 750 PM CDT...DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS
MOVING NORTH AT 20 MPH.

HAIL TO THE SIZE OF NICKELS IS LIKELY FROM THE STRONGEST STORMS.
LOCALLY HEAVY RAIN WILL CAUSE PONDING ON ROADWAYS. FREQUENT
LIGHTNING WILL REMAIN COMMON THROUGH 830 PM.

LOCATIONS IMPACTED INCLUDE...
HAYS...LA CROSSE...VICTORIA...SCHOENCHEN...MCCRACKEN...LIEBENTHAL...
ALEXANDER...MUNJOR...TOULON...ANTONINO...LORETTA...NEKOMA...PFEIFER AND
HARGRAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3882 9904 3870 9904 3835 9951 3853 9982
      3885 9938 3888 9922
TIME...MOT...LOC 0050Z 192DEG 17KT 3859 9947

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee11 min
May 27, 7:52 PM CDTSpecial Weather StatementDDCRush38 min
May 27, 8:43 PM CDTSpecial Weather StatementDDCTrego47 min
May 27, 9:03 PM CDTSpecial Weather StatementDDCPawnee42 min
May 27, 9:34 PM CDTSpecial Weather StatementDDCEllis41 min
May 27, 9:37 PM CDTSpecial Weather StatementDDCStafford38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.